Drug interactions between Reyataz and ritonavir
Interactions between your drugs
Applies to: ritonavir and Reyataz (atazanavir)
Using atazanavir together with ritonavir may increase the effects of atazanavir. Contact your doctor if you experience increased urination or extreme thirst, severe pain in your side or lower back, painful urination, blood in your urine, easy bruising or bleeding, signs of a new infection, such as fever or chills, cough, or flu symptoms, or jaundice (yellowing of the skin or eyes). If your doctor does prescribe these medications together, you may need a dose adjustment or special test to safely use both medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: ritonavir
Ritonavir should be taken with food to lessen gastrointestinal side effects. It is important that you take this medication exactly as prescribed by your doctor. Do not change your treatment or stop treatment without first talking to your doctor.
Applies to: Reyataz (atazanavir)
Food can enhance the levels of atazanavir in your body. To ensure maximal oral absorption, atazanavir should be administered with or immediately after a meal. This will make it easier for your body to absorb the medication.
Therapeutic duplication warnings
No warnings were found for your selected drugs.
Therapeutic duplication warnings are only returned when drugs within the same group exceed the recommended therapeutic duplication maximum.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.
Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances.